| Catalog Number |
441743 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd bactec¿ mgit¿ 320 system that there were false positives for mbt as a result of possible contamination.No patient impact.The following information was provided by the initial reporter: "customer reports that they have detected several incidents with vials turning positive in less than 48hrs incubation and flagging positive with a gu=0.Customer report some of the vials give a positive for other bacterial growth but no for mtb.".
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Catalog # 441743, s/n (b)(6): the customer initially reported vials flagging positive with gu=0.The customer was contacted and reported that they were unsure if the samples were false positives and could not provide any more information.This case is being closed.Based on the customer's information and that no instrument malfunction was reported this complaint is not confirmed.A root cause could not be determined.Review of the device history record for instrument s/n (b)(6) is not required because this complaint does not allege an early life failure or failure at installation and the instrument has changed configuration since release from manufacturing due to service repairs/pms.Service history review was performed for the instrument and no recent additional work orders were observed for the complaint failure mode reported.No samples or parts were expected to be returned for this complaint and thus, a returned sample analysis is not required.Bd quality will continue to closely monitor for trends associated with results related complaints.No new risks or hazards, or changes to existing risks/hazards, were identified as a result of this complaint.
Event or Problem Description
It was reported that while using bd bactec¿ mgit¿ 320 system that there were false positives for mbt as a result of possible contamination.No patient impact.The following information was provided by the initial reporter: "customer reports that they have detected several incidents with vials turning positive in less than 48hrs incubation and flagging positive with a gu=0.Customer report some of the vials give a positive for other bacterial growth but no for mtb.